Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Provigil

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default Different diagnoses

In my case I have several medical problems which require me to take several mg.'s. of pain killers each day, which leaves me very groggy and not as functional as I need to be. Has anyone ever been given this RX for a situation such as this? My Dr. Has given me an RX for 200mg. a day to start, which the ins. co. will not pay for until the Dr. gets them to pre-certify me.Just before my next appt.,my husband,(who has sleep apnea, and is very overweight) was given something called Adipex,(also not covered by Ins.-as they feel wt.loss RX's should not be paid for). Anyway I tried one of these and it perked me up quite a bit, so I asked the Dr. if I could take them, which he refused,(since it is primarily a weight loss drug, and I am not really overwieght). That is when he Rx'd the Provigil. If anyone is taking them for the same reason, can you please tell me if it works for you, what the side effects are, and if you had to increase the dosage soon after you began? Also can you just go off of them with no withdrawal effects,if the side effects are too undesireable? Thanks for anyone's help!
Reply With Quote
  #2  
Old 09-10-2007, 12:06 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

i to take medication for pain . also take provigil started at 100 a day and then later took 200mg. no problems and have been taking all for about 8 months
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:30 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.